# SDR 2006UALA00638

- Difficulty date: April 4, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 29,658 hours, 3,633 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Part serial: NA
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEATS 48HJK, 54HJK AND 3J FWD ARE INOP.  *S/D*  REPLACED BATTERY PACK, OP CHECKED OK.
